MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LOCKING BOLT MEASURING DEVICE F/TROCHANTERIC FIXATION NAILS; GAUGE,DEPTH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LOCKING BOLT MEASURING DEVICE F/TROCHANTERIC FIXATION NAILS; GAUGE,DEPTH
Model Number 357.402
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Libertas: it was reported on (b)(6) 2019, a locking bolt measuring device was broken during reverse logistics audit of the returned device at millstone.There was no patient involvement and no additional information is available.This report is for one locking bolt measuring device f/trochanteric fixation nails.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.G3: reporter is millstone medical service provider.H3, h6: part: 357.402.Synthes lot: 6993104.Supplier lot: na.Release to warehouse date: august 06, 2012.Manufactured by synthes jennersville.No nonconformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Visual inspection: the locking bolt measuring device f/trochanteric fixation nails was returned and received at us customer quality (cq).No other issues were observed with the returned components of the device.No device failure/defect was identified.Investigation conclusion the complaint condition is unconfirmed for the locking bolt measuring device f/trochanteric fixation nails.There is no indication that a design or manufacturing issue has caused the issue and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LOCKING BOLT MEASURING DEVICE F/TROCHANTERIC FIXATION NAILS
Common Device Name
GAUGE,DEPTH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9643953
Report Number2939274-2020-00526
Device Sequence Number16794973
Product Code HTJ
UDI-Device Identifier10886982196255
UDI-Public(01)10886982196255
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number357.402
Device Catalogue Number357.402
Device Lot Number6993104
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2020
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer02/04/2020
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1